Бикомпактификации переферически бикомпактных пространств

П.К. Осметеску; М.М. Чобан

Matematiceskie issledovanija (1975)

  • Volume: 10, Issue: 1, page 276-286
  • ISSN: 0542-9994

How to cite


Осметеску, П.К., and Чобан, М.М.. "Бикомпактификации переферически бикомпактных пространств." Matematiceskie issledovanija 10.1 (1975): 276-286. <http://eudml.org/doc/189276>.

author = {Осметеску, П.К., Чобан, М.М.},
journal = {Matematiceskie issledovanija},
language = {rus},
number = {1},
pages = {276-286},
publisher = {Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR},
title = {Бикомпактификации переферически бикомпактных пространств},
url = {http://eudml.org/doc/189276},
volume = {10},
year = {1975},

AU - Осметеску, П.К.
AU - Чобан, М.М.
TI - Бикомпактификации переферически бикомпактных пространств
JO - Matematiceskie issledovanija
PY - 1975
PB - Institut Matematiki s Vycislitel'nym Centrom, Akademija Nauk Moldavskoj SSR
VL - 10
IS - 1
SP - 276
EP - 286
LA - rus
UR - http://eudml.org/doc/189276
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.